# SDR USAA980626

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 952-967
- Part time: 43,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND A 2.875 INCH CRACK BETWEEN STATION 952 AND 967 STRINGER 21L SKIN.  FABRICATED FILLER AND DOUBLER PER SRM 53-30-3 FIG 6.  (M)
